Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have had severe back pain, feels like spine pain with pins and needles in legs. Taking amino acid

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Hi, I'm a 25 year old male and have had severe back pain since I was young after i fell out of a 30ft tree.
I have recently been taking amino acids which helped a lot as I am a very active person and i eat healthy too
But I've a very different pain in my back that feels like pain in my spine and my leg has had pins and needles shooting to my feet. Please help my gp isnt interested in helping me
Posted Wed, 23 Oct 2013 in Back Pain
Answered by Dr. Saurabh Gupta 9 minutes later
Brief Answer:
Seems to be lumbar disc bulge

Detailed Answer:
Hi and welcome to XXXXXXX

According to your history it looks like there is lumbar disc bulge compressing your spinal nerves leading to pins and needle sensation in your legs.
I will advise you to do x XXXXXXX spine and MRI spine.
You may need muscle relaxant with analgesic,and neurotropic medicine.
Hot fomentation will give faster relief.
Physiotherapy like IFT and SWD will give quick relief.
Spine exercises done regularly will prevent reccurance of such episodes.

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Above answer was peer-reviewed by
Follow-up: Have had severe back pain, feels like spine pain with pins and needles in legs. Taking amino acid 4 minutes later
How do i get my local hospital to agree to do a x ray? As they have know interest in helping me
Answered by Dr. Saurabh Gupta 11 hours later
Brief Answer:
Consult an orthopaedician

Detailed Answer:
I Suggest you to consult an orthopaedician. He/she may send you for x-ray/ MRI of involved part after through examination.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor